Evolutionary stability in extensive two-person games - correction and further development
Reinhard Selten
Mathematical Social Sciences, 1988, vol. 16, issue 3, 223-266
Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (22)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(88)90040-6
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:16:y:1988:i:3:p:223-266
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu (repec@elsevier.com).